Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 353, Number 4

All articles in this issue are freely accessible.

The topological dynamics of semigroup actions
David B. Ellis, Robert Ellis and Mahesh Nerurkar.
Trans. Amer. Math. Soc. 353 (2001), 1279-1320
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1806740
On the tangent flow of a stochastic differential equation with fast drift
Richard B. Sowers.
Trans. Amer. Math. Soc. 353 (2001), 1321-1334
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1806739
Embedded minimal ends of finite type
Laurent Hauswirth, Joaquín Pérez and Pascal Romon.
Trans. Amer. Math. Soc. 353 (2001), 1335-1370
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1806738
Bloch constants in several variables
Huaihui Chen and P. M. Gauthier.
Trans. Amer. Math. Soc. 353 (2001), 1371-1386
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1806737
Effective estimates on the very ampleness of the canonical line bundle of locally Hermitian symmetric spaces
Sai-Kee Yeung.
Trans. Amer. Math. Soc. 353 (2001), 1387-1401
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1806736
Representability is not decidable for finite relation algebras
Robin Hirsch and Ian Hodkinson.
Trans. Amer. Math. Soc. 353 (2001), 1403-1425
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1806735
The information encoded in initial ideals
Gunnar Fløystad and Mark L. Green.
Trans. Amer. Math. Soc. 353 (2001), 1427-1453
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1806734
$K3$ surfaces of genus 8 and varieties of sums of powers of cubic fourfolds
Atanas Iliev and Kristian Ranestad.
Trans. Amer. Math. Soc. 353 (2001), 1455-1468
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1806733
The automorphism groups of Kummer surfaces associated with the product of two elliptic curves
Jonghae Keum and Shigeyuki Kondo.
Trans. Amer. Math. Soc. 353 (2001), 1469-1487
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1806732
A characteristic free approach to Brauer algebras
Steffen König and Changchang Xi.
Trans. Amer. Math. Soc. 353 (2001), 1489-1505
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1806731
On the representation of unity by binary cubic forms
Michael A. Bennett.
Trans. Amer. Math. Soc. 353 (2001), 1507-1534
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1806730
Shintani functions on $GL(2,\mathbf{C})$
Miki Hirano.
Trans. Amer. Math. Soc. 353 (2001), 1535-1550
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1806729
Anick’s spaces and the double loops of odd primary Moore spaces
Stephen D. Theriault.
Trans. Amer. Math. Soc. 353 (2001), 1551-1566
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1709779
On Littlewood’s boundedness problem for sublinear Duffing equations
Bin Liu.
Trans. Amer. Math. Soc. 353 (2001), 1567-1585
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1806727
Symmetry-breaking bifurcation of analytic solutions to free boundary problems: An application to a model of tumor growth
Avner Friedman and Fernando Reitich.
Trans. Amer. Math. Soc. 353 (2001), 1587-1634
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1806728
On the lack of null-controllability of the heat equation on the half-line
Sorin Micu and Enrique Zuazua.
Trans. Amer. Math. Soc. 353 (2001), 1635-1659
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1806726
A similarity principle for complex vector fields and applications
S. Berhanu, J. Hounie and P. Santiago.
Trans. Amer. Math. Soc. 353 (2001), 1661-1675
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1806725
Metrics and embeddings of generalizations of Thompson’s group $F$
J. Burillo, S. Cleary and M. I. Stein.
Trans. Amer. Math. Soc. 353 (2001), 1677-1689
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1806724
On composite formal power series
Jacques Chaumat and Anne-Marie Chollet.
Trans. Amer. Math. Soc. 353 (2001), 1691-1703
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1806723